# SDR FDEA201911273131

- Difficulty date: November 27, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 30,999 hours, 17,142 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FXA53278422202
- Condition: Gouged
- Location: Frames 58-63
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT # 106-62, MAIN DECK FR 60, Y1456 SEAT TRACK HAS GOUGED. BLEND AREA SEAT TRACK AT MAIN DECK FR 60 Y1456 FOUND OUT OF LIMITS IAW SRM 53-10-16   FIG 102, REPLACED SEAT TRACK FROM FR 58 TO FR 62 IAW SRM 53-10-16 FIG 201 AND DWG   #A532784222, CAT "A" AND MAJOR REPAIR.
